MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; TUBE,IRRIGATION FOR 30/40 SERIES

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; TUBE,IRRIGATION FOR 30/40 SERIES
Model Number OF-B113
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned from customer to manufacturer.Lot# was unavailable.According to customer's allegation, "3rd party irrigation tubing has an over plastic" and there was no other allegation to our product.As the customer connected the connection port (made of plastic) of 3rd party irrigation tube (manufactured by medivator) to the ruler port (metal)of water jet irrigation tube (of-b113) , the plastic connection port bit on the metal ruler port.We checked our complaint record and there was no same allegation.We concluded this is isolated issue and no further action is required.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
The screw pitch of 3rd party irrigation tubing has an over plastic that makes it difficult to unscrewing the tubing of-b113.It is necessary to replace the three boxes purchased by our customer by another batch.This event occurred at the time of after use.There was no report of patient harm.

Brand Name
PENTAX
Common Device Name
TUBE,IRRIGATION FOR 30/40 SERIES
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12140742
Report Number9610877-2021-10006
Device Sequence Number4259979
Product Code FDF
UDI-Device Identifier04961333084050
UDI-Public04961333084050
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOF-B113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2021
Initial Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1